# SDR CA990311031

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99A
- Engine: Pwa PT6A28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Broken
- Location: Limit Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT FERRIED HOME DUE TO FLAPS NOT OPERATING.  UPON INSPECTION, A BROKEN WIRE WAS FOUND AT THE DOWNLIMIT SWITCH.
